Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 64, NWS Milwaukee, WI

June 5, 2008Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jun 5, 2008, 6:55 PM CDT for Green County, Rock County, Wisconsin. It took effect at Jun 5, 2008, 9:15 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2008, 6:55 PM CDT (23:55 UTC)
In effect from
Jun 5, 2008, 9:15 PM CDT
Expired
Jun 6, 2008, 8:45 AM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sugar River at Brodhead (BROW3).

Action stage
4.5 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 052355
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
655 PM CDT THU JUN 05 2008

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES

WIC045-105-060555-
/O.NEW.KMKX.FL.W.0064.080606T0215Z-080606T2220Z/
/BROW3.1.ER.080606T0215Z.080606T0600Z.080606T1620Z.NO/
655 PM CDT THU JUN 05 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUGAR RIVER AT BRODHEAD
* FROM THIS EVENING UNTIL FRIDAY AFTERNOON.
* AT 0615 PM THURSDAY...THE STAGE WAS  4.57 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 5.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN
  AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...
  INCLUDING THE BOAT RAMP.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        FRI  SAT  SUN  MON
 
BRODHEAD         5.0   4.5   4.57 06 PM 06/05    5.3  3.7  3.3  3.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BRODHEAD         4.57  06 PM 06/05    2.42       5.50 01 AM 06/06

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.45
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.02

$$
CLF
3 follow-up statements
000 
WGUS83 KMKX 060219
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC045-105-060819-
/O.EXT.KMKX.FL.W.0064.000000T0000Z-080607T1109Z/
/BROW3.1.ER.080606T0102Z.080606T1200Z.080607T0509Z.NO/
919 PM CDT THU JUN 05 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL SATURDAY MORNING.
* AT 0815 PM THURSDAY THE STAGE WAS  5.05 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN
  AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...
  INCLUDING THE BOAT RAMP.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BRODHEAD         5.0   4.5   5.05 08 PM 06/05

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BRODHEAD         5.05  08 PM 06/05    2.91       5.69 07 AM 06/06

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BROW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.02
BRODHEAD: 7 AM-1 PM   0.06
BRODHEAD: 1 PM-7 PM   0.05

CLF
000 
WGUS83 KMKX 061109
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 AM CDT FRI JUN 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC045-105-061709-
/O.EXT.KMKX.FL.W.0064.000000T0000Z-080606T1839Z/
/BROW3.1.ER.080606T0102Z.080606T0545Z.080606T1239Z.NO/
609 AM CDT FRI JUN 06 2008

...FLOOD WARNING IN EFFECT UNTIL THIS AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL THIS AFTERNOON.
* AT 0515 AM FRIDAY THE STAGE WAS  5.10 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  MORNING.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN
  AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...
  INCLUDING THE BOAT RAMP.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
BRODHEAD         5.0   4.5   5.10 05 AM 06/06    3.9  3.2  2.7  2.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BRODHEAD         5.34  01 AM 06/06    2.98       5.04 07 AM 06/06

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.09
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00
000 
WGUS83 KMKX 061345
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 AM CDT FRI JUN 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES
 
WIC045-105-061415-
/O.CAN.KMKX.FL.W.0064.000000T0000Z-080606T1839Z/
/BROW3.1.ER.080606T0102Z.080606T0545Z.080606T1130Z.NO/
845 AM CDT FRI JUN 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SUGAR RIVER AT BRODHEAD.
* AT 0815 AM FRIDAY THE STAGE WAS 4.86 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN
  AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...
  INCLUDING THE BOAT RAMP.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        SAT  SUN  MON  TUE
 
BRODHEAD         5.0   4.5   4.86 08 AM 06/06    4.0  3.9  3.6  3.0

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BRODHEAD         5.34  01 AM 06/06    2.33       4.50 01 PM 06/06

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.12
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 5, 2:55 PM CDT, 4 hours earlier.

Area forecast discussion, Jun 5, 2:55 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT THU JUN 5 2008

.DISCUSSION...FORECAST FOCUS ON PROLONGED WET AND UNSETTLED PERIOD
FOR THE NEXT SEVERAL DAYS.

.TONIGHT...SFC WRM FNT INTO THE CWA NOW AND EXPECT IT TO MAKE IT
NORTH THRU WRN CWA FIRST WITH LAKESHORE AREAS LAST TO SEE THE WARM
FROPA. H8 LLJ CRANKS UP TO OVER 50KTS DURG THE NIGHT AND DYNAMICS
DO INCREASE...ESP INTO THE WRN CWA LATER IN THE NIGHT. BEST POPS
WILL BE IN WRN AND NRN PTN OF THE CWA TNGT...CLOSER TO NWD
ADVANCING WRM FNT AND APPCH UPPER DYNAMICS FROM THE WEST.

.SHORT TERM...FRIDAY...SEVERE POTENTIAL FRIDAY WILL BE A CLASSIC
BATTLE BETWEEN THE MID LEVEL CAP TEMPERATURE AND VERY MOIST AND
UNSTABLE AIRMASS AS A FRONT PASSES ACROSS CWA. GUIDANCE AND PROGS
PAINTING A MIXED BAG OF SOLUTIONS WHICH AFFECTS CONFIDENCE FOR
SEVERE WEATHER FRIDAY. CURRENT 700 MILLIBAR TEMPERATURE CAP
TEMPERATURES OF +10C TO +13C OVER CWA A LITTLE STRONGER THAN
NGM/GFS PROGS. BY FRIDAY MORNING PROGS VIRTUALLY WIPE OUT THE MID
LEVEL CAP AS 700 MILLIBAR TEMPERATURES DROP TO +6C TO +8C AND ONLY
RISE A BIT DURING THE DAYTIME...DESPITE INDICATION OF A
SIGNIFICANT DRY PUNCH ASSOCIATED WITH A DEEPENING SURFACE SYSTEM
WHICH PASSES TO THE NORTHWEST OF THE CWA. MEANWHILE SURFACE
AIRMASS DESTABILIZES RAPIDLY ESPECIALLY IN THE AFTERNOON AS
INITIALLY HIGH VALUES OF CIN DECREASES WITH TIME. OVERALL STILL
FEEL CONVECTION WILL DEVELOP MAINLY IN THE AFTERNOON HOURS WITH
THE BEST AREA FOR FOCUSED SEVERE POTENTIAL OVER THE EASTERN
PORTIONS OF THE CWA. HOWEVER WITH THE POSSIBILITY THAT THE MID
LEVEL CAP MAY NOT TOTALLY DISAPPEAR AND THE PRESENCE OF THE DRY
PUNCH OVER THE REGION HAVE OPTED TO REDUCE CONVECTION TO A CHANCY
CATEGORY.

.LONG TERM...SATURDAY THROUGH THURSDAY...OVERALL WEATHER PATTERN
BY MIDDLE AND EXTENDED PROGS IS TO MAINTAIN A SOUTHWEST UPPER AIR
AIR FLOW FOR THE MAJORITY OF NEXT SEVERAL DAYS. THIS PATTERN WILL
INSURE SEVERAL PERIODS OF CONVECTION DURING THIS TIME PERIOD. IN
ADDITION AMPLE LOW LEVEL MOISTURE...WITH PRECIPITABLE WATER VALUES
OFTEN BETWEEN 1 AND 2 INCHES...WILL BE OMNIPRESENT DUE TO RECENT
RAINFALL AND CONTINUED MOISTURE FEED FROM THE GULF OF MEXICO. WILL
NEED TO WATCH FOR POSITION OF DECENT BOUNDARIES INTO NEXT WEEK
THAT MAKE ACT AS FOCUS FOR HEAVY RAINFALL. STAYED CLOSE TO
GUIDANCE PERIOD OF WARM TEMPERATURES DUE TO UNCERTAINTY OF TIMING
OF PRECIPITATION.

&&

.AVIATION...MVFR CIGS WIDESPREAD ACRS THE CWA. THIS MOISTURE POOLED
JUST AHEAD OF THE WRM FNT IS PROGGD TO DECREASE INTO THE EVENING
HOURS WITH WRM FNT PASSAGE. SO HAVE TRIED TO SCATTER OUT THE CIGS
THIS EVENING. PLENTY OF BKN DIURNAL MVFR CU SOUTH OF THE FRONT IN
THE WARM AND JUICY AIRMASS. BIG STORY TOMORROW MORNING WILL BE THE
RAMP UP OF SSW WINDS ONCE MIXING KICKS IN. WINDS WILL BE STRONG INTO
THE AFTN HRS AS WELL. POTENTIAL FOR SIGGY CONVECTION COMES TOMORROW
AFTN AND EVE.

&&

.MARINE...WITH FRONT STRUGGLING TO MOVE NORTH UP THE LAKE...WILL
KEEP FOG MENTION GOING INTO THE EVENING HOURS. CONFIDENCE IN WARM
FROPA UP THE LAKE LOW...HOWEVER PRESSURE GRADIENT PROGGD TO TIGHTEN
UP LATER TNGT...SO FRONT MAY GET A BOOST AND ALREADY A GOOD PUSH
ONGOING OVER ADJACENT AREAS. WITH THAT...SCA WINDS MAY BE REACHED
LATER TNGT. IMPRESSIVE WINDS FOR FRIDAY. LOW LEVEL INVERSION MAY
KEEP SOME OF THE REAL SIGGY GUSTS AT BAY...BUT STILL EXPECT ENUF
MIXING TO GET TO SMALL CRAFT LEVELS. WILL THUS GO WITH SMALL CRAFT
ADVISORY FOR LATER TONIGHT THROUGH FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM CDT FRIDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...17
AVIATION/MARINE...10
Hazardous weather outlook, Jun 5, 3:35 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU JUN 5 2008

WIZ046-047-051-052-056>060-062>072-061200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
335 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON
INTO FRIDAY EVENING...MAINLY FROM MADISON TO MILWAUKEE AND AREAS
SOUTH. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS...LARGE HAIL AND TORNADOES. THERE IS A SLIGHT RISK OF SEVERE
STORMS ACROSS THE REST OF SOUTHERN WISCONSIN.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND EVENING.

LMZ643>646-061200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. AREAS OF FOG ARE
POSSIBLE ESPECIALLY NORTH OF PORT WASHINGTON. A SMALL CRAFT ADVISORY
GOES INTO EFFECT AT 1 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FRIDAY DUE TO GUSTY
SOUTHWEST WINDS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY INTO FRIDAY
EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO
SATURDAY EVENING.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 5, 4:06 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HAIL             MILTON                  42.78N 88.95W
06/05/2008  E1.00 INCH       ROCK               WI   NWS EMPLOYEE

            QUARTER SIZE HAIL COVERING THE GROUND.

&&

LAMERS
Local storm report, Jun 5, 4:35 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     DELAVAN                 42.63N 88.63W
06/05/2008                   WALWORTH           WI   TRAINED SPOTTER

            A FEW TREES AND BRANCHES DOWN AROUND THE DELAVAN AREA.
            TIME ESTIMATED.

&&

LAMERS
Local storm report, Jun 5, 4:39 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     LIGHTNING        WHITEWATER              42.83N 88.74W
06/05/2008                   WALWORTH           WI   LAW ENFORCEMENT

            LIGHTNING CAUSED A HOUSE FIRE IN WHITEWATER.

&&

LAMERS
Local storm report, Jun 5, 4:47 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HAIL             2 S FORT ATKINSON       42.90N 88.84W
06/05/2008  E0.88 INCH       JEFFERSON          WI   EMERGENCY MNGR

            IN THE VICINITY OF HACKBARTH ROAD ON THE SOUTH SIDE OF
            FORT ATKINSON. TIME IS ESTIMATED.

&&

LAMERS
Local storm report, Jun 5, 5:01 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
501 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 AM     HEAVY RAIN       3 NW BELMONT            42.77N 90.37W
06/05/2008  M0.98 INCH       LAFAYETTE          WI   TRAINED SPOTTER

0508 AM     HEAVY RAIN       1 SE VERONA             42.98N 89.52W
06/05/2008  M0.91 INCH       DANE               WI   TRAINED SPOTTER

0600 AM     TSTM WND DMG     JANESVILLE              42.68N 89.02W
06/05/2008                   ROCK               WI   LAW ENFORCEMENT

            TREE AND POWERLINE DAMAGE REPORTED ACROSS MANY PORTIONS
            OF THE COUNTY. HARMONY...ROCK...CENTER...JOHNSTOWN...
            PLYMOUTH...MILTON...AND WHITEHEAD TOWNSHIPS REPORTED TREE
            DAMAGE. POWERLINES WERE ALSO DOWN IN THE CITIES OF
            JANESVILLE AND BELOIT. LAW ENFORCEMENT BEGAN TO RECEIVE
            REPORTS OF TREE DAMAGE AROUND 6 AM IN NORTHWEST PORTIONS
            OF THE COUNTY...GRADUALLY SPREADING SOUTHEAST WITH TIME.

0601 AM     HAIL             6 ESE STOUGHTON         42.89N 89.11W
06/05/2008  M0.75 INCH       DANE               WI   TRAINED SPOTTER

0610 AM     HAIL             MILTON                  42.78N 88.95W
06/05/2008  E1.00 INCH       ROCK               WI   NWS EMPLOYEE

            QUARTER SIZE HAIL COVERING THE GROUND.

0620 AM     HAIL             2 S FORT ATKINSON       42.90N 88.84W
06/05/2008  E0.88 INCH       JEFFERSON          WI   EMERGENCY MNGR

            IN THE VICINITY OF HACKBARTH ROAD ON THE SOUTH SIDE OF
            FORT ATKINSON. TIME IS ESTIMATED.

0633 AM     TSTM WND GST     6 NW DELAVAN            42.66N 88.70W
06/05/2008  M60.00 MPH       WALWORTH           WI   AMATEUR RADIO

            PEA SIZE HAIL.

0635 AM     TSTM WND DMG     DELAVAN                 42.63N 88.63W
06/05/2008                   WALWORTH           WI   TRAINED SPOTTER

            A FEW TREES AND BRANCHES DOWN AROUND THE DELAVAN AREA.
            TIME ESTIMATED.

0639 AM     LIGHTNING        WHITEWATER              42.83N 88.74W
06/05/2008                   WALWORTH           WI   LAW ENFORCEMENT

            LIGHTNING CAUSED A HOUSE FIRE IN WHITEWATER.

0645 AM     HAIL             ELKHORN                 42.67N 88.54W
06/05/2008  M0.50 INCH       WALWORTH           WI   TRAINED SPOTTER

0702 AM     HAIL             WATERFORD               42.76N 88.22W
06/05/2008  M0.25 INCH       RACINE             WI   TRAINED SPOTTER

0715 AM     HEAVY RAIN       SHEBOYGAN               43.75N 87.72W
06/05/2008  M2.41 INCH       SHEBOYGAN          WI   TRAINED SPOTTER

            MEASURED ON THE SOUTHWEST SIDE OF THE CITY.

0800 AM     HEAVY RAIN       BELOIT                  42.52N 89.02W
06/05/2008  U0.00 INCH       ROCK               WI   LAW ENFORCEMENT

            VERY HEAVY RAIN FROM A LINE OF STORMS CAUSED SOME
            STANDING WATER TO FORM IN THE CITY OF BELOIT. THE HEAVY
            RAIN ALSO CAUSED A SINKHOLE TO FORM AROUND A SEWER.

0850 AM     HEAVY RAIN       KENOSHA                 42.58N 87.82W
06/05/2008  E1.00 INCH       KENOSHA            WI   LAW ENFORCEMENT

            MINOR URBAN FLOODING OF SOME ROADS IN CITY OF KENOSHA.

0850 AM     TSTM WND DMG     5 SE PADDOCK LAKE       42.52N 88.03W
06/05/2008                   KENOSHA            WI   LAW ENFORCEMENT

            BROKEN BRANCHES PULLING POWER LINES DOWN NEAR THE
            INTERSECTION OF COUNTY HIGHWAYS D AND C.

0850 AM     TSTM WND DMG     5 SW PLEASANT PRAIRIE   42.50N 88.00W
06/05/2008                   KENOSHA            WI   LAW ENFORCEMENT

            BRANCHES PULLING POWER LINES DOWN NEAR THE INTERSECTION
            OF COUNTY HIGHWAYS V AND MB.

0920 AM     LIGHTNING        3 NE BELOIT             42.55N 88.98W
06/05/2008                   ROCK               WI   LAW ENFORCEMENT

            LIGHTNING STRUCK A HOUSE AND CAUSED IT TO IGNITE ON EAST
            RIDGE ROAD. LAW ENFORCEMENT NOTED ONE COULD SEE THE TRAIL
            THE STRIKE TOOK AWAY FROM THE HOUSE IN THE GROUND.

1003 AM     HEAVY RAIN       OCONOMOWOC              43.11N 88.50W
06/05/2008  M2.20 INCH       WAUKESHA           WI   TRAINED SPOTTER

            DOWNTOWN.

1132 AM     HEAVY RAIN       MERTON                  43.14N 88.31W
06/05/2008  M1.77 INCH       WAUKESHA           WI   NWS EMPLOYEE

            STORM TOTAL SINCE THIS MORNING.

&&

SUMMARY RESENT FOR NEW REPORTS

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:20 AM CDTSevere Thunderstorm WarningMKXDane25 min
Jun 5, 5:41 AM CDTSevere Thunderstorm WarningMKXDane27 min
Jun 5, 5:54 AM CDTSevere Thunderstorm WarningMKXGreen, Rock51 min
Jun 5, 6:11 AM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha64 min
Jun 5, 6:25 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth50 min
Jun 5, 6:27 AM CDTAreal Flood AdvisoryMKXColumbia, Dane, Iowa, Sauk3 hr
Jun 5, 6:36 AM CDTSpecial Marine WarningMKX114 min
Jun 5, 7:42 AM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Walworth, Waukesha4 hr
Jun 5, 8:09 AM CDTSevere Thunderstorm WarningMKXKenosha, Walworth42 min
Jun 5, 8:11 AM CDTSpecial Marine WarningMKX94 min

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.